# SDR SWAA2024011841997

- Difficulty date: January 17, 2024
- Submitted: January 18, 2024
- Operation: Air carrier
- Aircraft: N8326F
- Make and model: Boeing 737-8H4
- Aircraft serial: 35969
- Aircraft time: 37,084 hours, 17,421 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LH OUTSIDE EMERGENCY LIGHT INOP<[01] RELAMPED AFT LH OUTSIDE EMERGENCY LIGHT IAW AMM CH 33-51-04 OPS CHECK GOOD
